# SDR SWAA2019093037275

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,270 hours, 32,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 82000079004
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT SIGN COVER MISSING. / R&R LIGHT ASSEMBLY PER AMM.
